More on the explicit solutions for a second-order nonlinear boundary value problem


MISIR A., Tiryaki A.

APPLIED MATHEMATICS LETTERS, vol.21, no.11, pp.1204-1208, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 11
  • Publication Date: 2008
  • Doi Number: 10.1016/j.aml.2007.12.001
  • Journal Name: APPLIED MATHEMATICS LETTERS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1204-1208
  • Gazi University Affiliated: Yes

Abstract

The explicit solutions to the boundary value problem